# SDR LR7A2023010403257

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Plate
- Part number: LS376771
- Condition: Cracked
- Location: Outer Wing
- Component: Outer Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER SB 382-57-82 , FOUND MULTIPLE DEFECTS IN RH OUTER WING LOWER PANEL ATTACH HOLES WITH MULTIPLE CRACKS AT FS517-579, OWS3.5-6.5L, WL255-260. / REPAIRED IAW LAC MEA 382-57-22-087.    NR# 1000777936. / PSE# 57-50-02, AD 2012-06-09.
